# SDR AALA201601209002

- Difficulty date: December 23, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 42,787 hours, 15,480 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: D57745018207
- Condition: Worn
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT WING SPOILER NR 2 HINGE CTR FITTING HAS AN AREA OF WEAR.  REPAIRED FITTING IAW SRM 57-70-00 PARAGRAPH 4C FIG 201 SHEET 2.
